# SDR 99ZZZX3586

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130LS
- Make and model: Piper PA-31-350
- Aircraft serial: 317752140
- System (JASC): 3120 · Independent Instruments
- Part: Filter
- Part number: 754817
- Condition: Mismarked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THEIR SUPPLIER IS PROVIDING P/N 754-817 (PIPER) FILTERS THAT ARE THE WRONG SIZE.  THE PART (FILTER) THAT IS BEING SUPPLIED IS TOO LARGE AND WILL NOT FIT INTO THE FILTER HOUSING.
